# SDR HALA2010092000428

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 28,614 hours, 5,507 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 87040786
- Condition: Malfunctioned
- Location: Right
- Part time: 14,245 hours, 2,410 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - THE FOLLOWING ALERT CONDITION EXISTS AND NO ALERT MESSAGE WAS RECEIVED WITH LAT OFFSET INPUT, NO "DSPY" & "OFST" LIGHT ON F/O MCDU.  LIGHTS TEST NORMAL.  REPLACED RT FMC IAW AMM 34-61-01, OPS CHECK OK.
